Alert archive / Nebraska / Wind Advisories in 2010

Wind Advisory 9, NWS Cheyenne, WY

May 6, 20108 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at May 6, 2010, 4:03 AM MDT for 8 counties in Nebraska. It took effect at May 6, 2010, 2:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 6, 2010, 4:03 AM MDT (10:03 UTC)
In effect from
May 6, 2010, 2:00 PM MDT
Expired
May 6, 2010, 6:42 PM MDT
In force
5 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3076 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WWUS75 KCYS 061003
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
403 AM MDT THU MAY 6 2010

...STRONG WINDS ACROSS THE NEBRASKA PANHANDLE TODAY...

.AN UPPER LEVEL STORM SYSTEM WILL BRING A SURFACE COLD FRONT EAST
ACROSS WYOMING AND THE NEBRASKA PANHANDLE TODAY. THIS WILL RESULT
IN A STRONG NORTHWEST TO SOUTHEAST SURFACE PRESSURE GRADIENT AND
STRONG COLD AIR ADVECTION WHICH WILL CREATE STRONG SURFACE WINDS
DURING THE AFTERNOON AND EARLY EVENING.

NEZ002-003-019>021-054-055-095-096-062200-
/O.NEW.KCYS.WI.Y.0009.100506T2200Z-100507T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
403 AM MDT THU MAY 6 2010

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING. 

* TIMING...A COLD FRONT WILL MOVE EAST ACROSS THE NEBRASKA
  PANHANDLE EARLY THIS AFTERNOON. STRONGEST WINDS ARE EXPECTED
  FOLLOWING THE FRONTAL PASSAGE FROM 4 PM THROUGH 7 PM MDT.

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45
  TO 50 MPH.

* IMPACTS...MOTORISTS...ESPECIALLY THOSE IN LIGHTWEIGHT OR HIGH-
  PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS
  LATE THIS AFTERNOON AND EARLY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH WITH
GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CARPENTER
3 follow-up statements
606 
WWUS75 KCYS 061512
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
912 AM MDT THU MAY 6 2010

...STRONG WINDS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE THIS
AFTERNOON AND EARLY EVENING...

.A STORM SYSTEM OVER NORTHERN WYOMING THIS MORNING WILL MOVE 
SLOWLY EAST THROUGH TONIGHT. AN ASSOCIATED SURFACE COLD FRONT
WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE LATE THIS
MORNING AND EARLY THIS AFTERNOON. BEHIND THE FRONT WILL BE 
STRONG WEST SURFACE WINDS WHICH WILL GUST AS HIGH AS 50 MPH.

NEZ002-003-019>021-054-055-095-096-062315-
/O.EXT.KCYS.WI.Y.0009.100506T2000Z-100507T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
912 AM MDT THU MAY 6 2010

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM MDT THIS EVENING. 

* TIMING...A COLD FRONT WILL MOVE EAST ACROSS THE NEBRASKA
  PANHANDLE LATE THIS MORNING AND EARLY THIS AFTERNOON. THE
  STRONGEST WINDS WILL BE AFTER THE PASSAGE OF THE FRONT IN THE
  EARLY AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING.

* WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 50
  MPH. 

* IMPACTS...TRAVEL WILL BE HAZARDOUS THIS AFTERNOON AND EARLY
  EVENING...ESPECIALLY THOSE WITH LIGHTWEIGHT OR HIGH PROFILE
  VEHICLES. IN ADDITION...THE WINDS WILL PRODUCE AREAS OF BLOWING
  DUST NEAR RECENTLY PLOWED FIELDS. VISIBILITIES IN THOSE AREAS
  WILL BE NEAR ZERO AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH WITH
GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

WEILAND
292 
WWUS75 KCYS 062111
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT THU MAY 6 2010

...STRONG WINDS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE 
THROUGH THIS EVENING...

.A STORM SYSTEM OVER SOUTHEAST MONTANA AT MID AFTERNOON WILL
CONTINUE TO MOVE TO THE NORTHEAST TONIGHT. AN ASSOCIATED COLD 
FRONT HAS MOVED ACROSS PANHANDLE AS OF 3 PM. BEHIND THE FRONT
WILL BE STRONG WEST SURFACE WINDS WHICH WILL GUST AS HIGH AS 45
MPH THROUGH THE EARLY EVENING.  

NEZ002-003-019>021-054-055-095-096-070100-
/O.CON.KCYS.WI.Y.0009.000000T0000Z-100507T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
311 PM MDT THU MAY 6 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

* TIMING...A COLD FRONT HAS MOVED EAST ACROSS THE NEBRASKA
  PANHANDLE BY MID AFTERNOON. NORTHWEST WINDS WILL INCREASE OVER
  THE ENTIRE PANHANDLE THROUGH THE LATE AFTERNOON AND CONTINUE
  THROUGH THE EARLY EVENING.

* WINDS...AT 3 PM...WIND SPEEDS WERE BETWEEN 15 AND 25 MPH. THE
  SPEEDS WILL INCREASE BY LATE AFTERNOON AND WILL BE SUSTAINED AT
  25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH.

* IMPACTS...TRAVEL WILL BE HAZARDOUS FOR THE REST OF THE AFTERNOON
  AND EARLY THIS EVENING...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT
  OR HIGH PROFILE VEHICLES. IN ADDITION...THE WINDS WILL PRODUCE
  AREAS OF BLOWING DUST NEAR RECENTLY PLOWED FIELDS...REDUCING THE
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 35 MPH WITH
GUSTS GREATER THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

WEILAND
423 
WWUS75 KCYS 070042
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT THU MAY 6 2010

NEZ002-003-019>021-054-055-095-096-070145-
/O.CAN.KCYS.WI.Y.0009.000000T0000Z-100507T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
642 PM MDT THU MAY 6 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH
WILL CONTINUE ACROSS THE WESTERN NEBRASKA PANHANDLE THROUGH
SUNSET...WIND SPEEDS ARE NO LONGER EXPECTED TO REACH ADVISORY
CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

HAHN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at May 6, 3:31 AM MDT, 32 minutes earlier.

Area forecast discussion, May 6, 3:31 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
331 AM MDT THU MAY 6 2010

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
500 MB HEIGHT FALLS OBSERVED IN THE 00Z SOUNDINGS ACROSS THE GREAT
BASIN HAVE KEPT WYOMING AND WESTERN NEBRASKA BENEATH A DIFFLUENT
UPPER LEVEL FLOW OVERNIGHT. THIS HAS RESULTED IN A BAND OF RAIN AND
SNOW ROUGHLY FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA...WITH
CLOUD TOPS BEGINNING TO SHOW A WARMING SIGNATURE AS OF 300 AM MDT.
FORECAST WILL CALL FOR PRECIPITATION CHANCES GRADUALLY DECREASING
THROUGH THE MORNING HOURS...AS SURFACE LOW PRESSURE SHIFTS TO THE
EAST AND BRINGS AN INVERTED SURFACE TROUGH AND COLD FRONT ACROSS THE
FORECAST AREA THIS MORNING. SURFACE WINDS WILL INCREASE WEST OF THE
INVERTED SURFACE TROUGH AXIS. WINDS WILL BE STRONGEST ACROSS THE
NEBRASKA PANHANDLE AS THE TROUGH AXIS MOVES OUT OF THE AREA BY
MID-AFTERNOON AND WILL ISSUE A WIND ADVISORY FOR THIS AREA WITH THIS
FORECAST PACKAGE. THE WIND ADVISORY WILL ONLY BE FOR A BRIEF
PERIOD...BUT SUBSIDENCE AND PRESSURE RISES BEHIND THE FRONT ARE
EXPECTED TO INCREASE WINDS TO GREATER THAN 30 MPH SUSTAINED AND
CREATE GUSTY CONDITIONS TO AROUND 45 MPH ACROSS THE PANHANDLE ZONES.
WILL KEEP THE FORECAST DRY FOR FRIDAY AS THE UPPER RIDGE BUILDS OVER
THE AREA WITH SURFACE HIGH PRESSURE CONTINUING TO MOVE OVERHEAD.
WINDS WILL REMAIN BREEZY FRIDAY WITH TEMPERATURES 15 TO 20 DEGREES
BELOW NORMAL. THE SURFACE HIGH PRESSURE WILL SHIFT EAST OF THE AREA
FRIDAY NIGHT ALLOWING THE ONSET OF INCREASED MOISTURE FLOWING IN
FROM THE SOUTHEAST. HAVE ADDED MENTION OF PATCHY FOG FOR EARLY
SATURDAY MORNING TO ACCOUNT FOR THE MORE MOIST UPSLOPE FLOW EXPECTED
EARLY SATURDAY MORNING.

.LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...MODELS STILL SHOW
AN ACTIVE PATTERN ACROSS THE WESTERN UNITED STATES AND THE GREAT
PLAINS AS A SERIES OF PACIFIC STORM SYSTEMS PUSH ACROSS THE
AREA...AND A LONG WAVE TROUGH ESTABLISHES ITSELF OVER WESTERN
CANADA/UNITED STATES NEXT WEEK. AFTER A BRIEF BREAK THIS
WEEKEND WITH A WARM FRONT PUSHING ACROSS THE AREA FROM THE
SOUTHWEST...ALL MODELS SHOW THE FIRST UPPER LEVEL TROUGH QUICKLY
MOVING ACROSS CALIFORNIA AND THE SOUTHERN GREAT BASIN REGION
SUNDAY AND SUNDAY NIGHT. THE TROUGH QUICKLY MOVES EASTWARD INTO
THE CNTRL ROCKIES BY MONDAY...AND BECOMES NEGATIVELY TILTED AS IT
PUSHES INTO COLORADO. GFS IS A BIT FURTHER NORTH COMPARED TO THE
OTHER MODELS...BUT ALL MODELS SHOW MODERATE TO LOCALLY HEAVY
RAINFALL ACROSS THE AREA...ESPECIALLY EAST OF THE LARAMIE RANGE
AND SNOW IN THE MOUNTAINS ABOVE 8000 FEET. THIS STORM SYSTEM APPEARS
TO BE A BIT WARMER THAN THE SECOND SYSTEM...SO MAINLY EXPECT RAIN
EVEN IN THE HIGHEST VALLEYS. THERE IS SOME CONCERN OF STRONG
TSTORMS MONDAY AFTERNOON AND EARLY MONDAY NIGHT WITH MODEL SOUNDINGS
SHOWING SOME AREAS AROUND 1000 J/KG OF CAPE...LI/S BELOW -5C...ALONG
WITH A STRONG 110KT JET JUST SOUTH OF THE REGION. WILL CONTINUE TO
MONITOR THESE CONDITIONS THROUGH THE WEEKEND. INCREASED POP SUNDAY
NIGHT THROUGH MONDAY NIGHT WITH PROBABILITIES NEAR 45 TO 50 PCT
ACROSS THE VALLEYS AND HIGH PLAINS AND AROUND 60 PCT IN THE
MOUNTAINS. OTHERWISE...AFTER A BRIEF WARM UP TO NEAR NORMAL TEMPS
THIS WEEKEND...EXPECT A COOLING TREND BY EARLY NEXT WEEK WITH
TEMPS BELOW NORMAL AND GENERALLY IN THE UPPER 40S AND 50S.

FOR TUESDAY AND WEDNESDAY...MOST MODELS SHOW ANOTHER STORM SYSTEM
PUSHING INTO THE NORTHERN AND CENTRAL ROCKIES WITH THE GFS AND
ECMWF IN VERY GOOD AGREEMENT FOR 6 TO 7 DAYS OUT. THIS SYSTEM IS
EXPECTED TO BE COLDER...SINCE IT PUSHES SOUTHEAST OUT OF THE GULF
OF ALASKA LATE IN THE WEEKEND. GFS AND ECMWF SHOW THE TROUGH
DIGGING SOUTH INTO THE FOUR CORNERS REGION...AND THEN STALLING
ACROSS COLORADO. WITH HIGH PRESSURE NORTHEAST OF THE AREA AND
COLDER AIR ACROSS THE FRONT RANGE...CONCERNED OF A POSSIBLE LATE
SPRING SNOWFALL ABOVE 5000 FEET OVER THE HIGH PLAINS AND THE
MOUNTAINS THROUGH WEDNESDAY. WITH GOOD MODEL AGREEMENT AND
CONSISTENCY...LOWERED TEMPS 10 TO 15 DEGS BELOW NORMAL ACROSS THE
REGION WITH HIGHS STRUGGLING TO REACH THE 40S BY WEDNESDAY
AFTERNOON. INCREASED POP UP TO 35 PCT ACROSS THE HIGH PLAINS WITH
NEAR 50 PCT IN THE MOUNTAINS.
&&

.AVIATION...PERIODS OF MVFR CONDITIONS ARE EXPECTED WEST OF THE
LARAMIE RANGE THIS MORNING WITH RAIN AND SNOW SHOWERS AS A COLD FRONT
PUSHES ACROSS SOUTHEAST WYOMING. THERE IS A 20 PERCENT CHANCE OF
IFR OR LOWER CONDITIONS AT KRWL AND KLAR THIS MORNING IN OR NEAR
HEAVIER SHOWER ACTIVITY WITH CIGS BRIEFLY BELOW 1K FEET AGL.
CONDITIONS ARE EXPECTED TO IMPROVE TO VFR BY THIS AFTERNOON...BUT
WINDS WILL INCREASE OUT OF THE WEST OR NORTHWEST BETWEEN 15 TO 30
KTS AND GUSTS UP TO 45 KTS.

FURTHER EAST...PRIMARILY EAST OF THE LARAMIE RANGE INTO WESTERN
NEBRASKA...VFR CONDITIONS WILL PREVAIL THROUGH THE DAY WITH MOST
OF THE PRECIP EXPECTED TO REMAIN NORTH AND WEST OF THE AREA. WINDS
WILL BE MORE OF AN ISSUE AS THE COLD FRONT PUSHES ACROSS THE AREA.
EXPECTED NORTHWEST WINDS TO INCREASE BETWEEN 20 TO 30 KTS WITH
GUSTS AROUND 45 KTS THIS AFTERNOON AND THIS EVENING. WINDS WILL
DIMINISH AFTER SUNSET THIS EVENING.
&&

.FIRE WEATHER...
WIND SPEEDS WILL INCREASE ACROSS THE DISTRICT TODAY AS A SURFACE
COLD FRONT MOVES EAST ACROSS THE AREA. WINDS NEAR RAWLINS WILL
INCREASE BY AROUND 900 AM MDT AND THEN WILL INCREASE FOR LOCATIONS
FARTHER EAST THROUGH THE LATE MORNING. STRONGEST WINDS WILL OCCUR
FROM 400 PM MDT THROUGH AROUND 700 PM MDT TODAY. MUCH LOWER DEW
POINTS WILL FOLLOW THE FRONT ACROSS THE AREA...WITH MANY AREAS
DROPPING RELATIVE HUMIDITIES DOWN TO AROUND 15 TO 20 PERCENT LATE
THIS AFTERNOON. ONLY MODERATE HUMIDITY RECOVERY IS EXPECTED TONIGHT
ALONG AND NEAR THE LARAMIE RANGE...BUT GOOD TO EXCELLENT RECOVERIES
ARE EXPECTED ELSEWHERE TONIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...CARPENTER
LONG TERM...TJT
Hazardous weather outlook, May 5, 6:40 PM MDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT WED MAY 5 2010

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
061630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
640 PM MDT WED MAY 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WEST WINDS WILL BE SUSTAINED AT 20 TO 30 MPH ON THURSDAY WITH
GUSTS TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>106-109>111-113-115>117-061630-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
640 PM MDT WED MAY 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SHOWERS WILL BE LIKELY FOR MUCH OF TONIGHT. THE SHOWERS MAY CHANGE
TO SNOW AT ELEVATIONS ABOVE 7000 FEET AFTER MIDNIGHT...WITH LITTLE
OR NO ACCUMULATION EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH ON THURSDAY WITH
GUSTS TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ112-114-061630-
SIERRA MADRE RANGE-SNOWY RANGE-
640 PM MDT WED MAY 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TONIGHT

NUMEROUS SNOW SHOWERS ARE EXPECTED OVERNIGHT WITH AN INCH OR TWO OF
NEW SNOW LIKELY BY SUNRISE THURSDAY.

DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW SHOWERS WILL BE LIKELY OVER THE SNOWY AND SIERRA MADRE
RANGES ON THURSDAY. IN ADDITION...WEST WINDS WILL BE SUSTAINED AT
25 TO 35 MPH ON THURSDAY IN OPEN AREAS WITH GUSTS TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.